# SDR ASAA2018120312719

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,050 hours, 3,160 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677406272
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,431 hours, 13,522 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR ENGINE 2 BLEED A PRESSURE GROUNDED - YES. REMOVED AND REPLACED BLEED PRESSURE REGULATOR VALVE ON #2 ENG REF AMM 36-11-52 ENG RUN STILL REQUIRED TO COMPLETE OPS AND LEAK CHECK
